73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Periods and Zoladex

2 REPLIES 2
lorrainex
Member

Re: Periods and Zoladex

Thank you Sam; have had reassurance from the oncologist

Sam_BCC
Member

Re: Periods and Zoladex

Hi lorrainex

 

Whilst you are waiting for replies do give the BCC helpline a call on 0808 800 6000.  Here you can talk things through with someone who will offer you a listening ear as well as support and information.  Lines are open weekdays 9 to 5pm and Saturday 10 to 2pm.

 

Best wishes Sam, BCC Facilitator

lorrainex
Member

Periods and Zoladex

Hi there

 

I had a mastectomy last October 2013 and started zoladex injections in November and also take anastrazole since February; am 50 but I still feel like I'm about to have a period every few weeks and spot, also have pain with it. Is this normal, does anyone out there have the same thing?

 

Thanks,

Lorraine